# SDR DHL9872618D

- Difficulty date: March 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Ws 656.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, LEFT WING FWD VENT HAS FWD RIB  ATTACH EAR CRACKED AT WS 656.5.  STOP DRILLED  END OF CRACK, HFEC.  INSTALLED VENT STRINGER TO RIB ATTACHEMNT PER S/B 57A159, 2 BY 2.   N/R 1439.
